Shparlinski, Igor E. Character sums with Fermat quotients. (English) Zbl 1273.11126 Q. J. Math. 62, No. 4, 1031-1043 (2011). Reviewer: Huaning Liu (Shaanxi) MSC: 11L40 11A07 PDF BibTeX XML Cite \textit{I. E. Shparlinski}, Q. J. Math. 62, No. 4, 1031--1043 (2011; Zbl 1273.11126) Full Text: DOI
Schroll, Sibylle; Snashall, Nicole Hochschild cohomology and support varieties for tame Hecke algebras. (English) Zbl 1269.20006 Q. J. Math. 62, No. 4, 1017-1029 (2011). MSC: 20C08 16E40 16E05 16G60 PDF BibTeX XML Cite \textit{S. Schroll} and \textit{N. Snashall}, Q. J. Math. 62, No. 4, 1017--1029 (2011; Zbl 1269.20006) Full Text: DOI arXiv
Desario, David; Robins, Sinai Generalized solid-angle theory for real polytopes. (English) Zbl 1236.52012 Q. J. Math. 62, No. 4, 1003-1015 (2011). Reviewer: Matthias Beck (San Francisco) MSC: 52C07 28A75 05A15 PDF BibTeX XML Cite \textit{D. Desario} and \textit{S. Robins}, Q. J. Math. 62, No. 4, 1003--1015 (2011; Zbl 1236.52012) Full Text: DOI arXiv
Holroyd, Fred; Watts, Ivor Overlap colourings and homomorphisms of graphs. (English) Zbl 1234.05088 Q. J. Math. 62, No. 4, 989-1001 (2011). MSC: 05C15 05C60 PDF BibTeX XML Cite \textit{F. Holroyd} and \textit{I. Watts}, Q. J. Math. 62, No. 4, 989--1001 (2011; Zbl 1234.05088) Full Text: DOI
Holm, Henrik; Jørgensen, Peter Rings without a Gorenstein analogue of the Govorov-Lazard theorem. (English) Zbl 1251.13008 Q. J. Math. 62, No. 4, 977-988 (2011). Reviewer: Kenji Nishida (Matsumoto) MSC: 13C11 13C60 13J15 PDF BibTeX XML Cite \textit{H. Holm} and \textit{P. Jørgensen}, Q. J. Math. 62, No. 4, 977--988 (2011; Zbl 1251.13008) Full Text: DOI arXiv
Grbić, Jelena; Zhao, Hao Homotopy exponents of some homogeneous spaces. (English) Zbl 1248.55006 Q. J. Math. 62, No. 4, 953-976 (2011). Reviewer: Paul Goerss (Evanston) MSC: 55Q99 55Q52 55R99 PDF BibTeX XML Cite \textit{J. Grbić} and \textit{H. Zhao}, Q. J. Math. 62, No. 4, 953--976 (2011; Zbl 1248.55006) Full Text: DOI
Coppens, Marc Linear systems on graphs with a real structure. (English) Zbl 1233.14034 Q. J. Math. 62, No. 4, 923-951 (2011). Reviewer: Edoardo Ballico (Povo) MSC: 14P99 14H51 14H45 05C50 05C38 PDF BibTeX XML Cite \textit{M. Coppens}, Q. J. Math. 62, No. 4, 923--951 (2011; Zbl 1233.14034) Full Text: DOI arXiv
Cohen, F. R.; Wu, J. Artin’s braid groups, free groups, and the loop space of the 2-sphere. (English) Zbl 1252.55005 Q. J. Math. 62, No. 4, 891-921 (2011). Reviewer: Daniel Juan Pineda (Michoacan) MSC: 55P35 20E05 20F36 PDF BibTeX XML Cite \textit{F. R. Cohen} and \textit{J. Wu}, Q. J. Math. 62, No. 4, 891--921 (2011; Zbl 1252.55005) Full Text: DOI
Charitos, Charalampos; Papadoperakis, Ioannis Generalized Teichmüller space of non-compact 3-manifolds and Mostow rigidity. (English) Zbl 1233.57009 Q. J. Math. 62, No. 4, 871-889 (2011). Reviewer: Athanase Papadopoulos (Strasbourg) MSC: 57M50 57N10 PDF BibTeX XML Cite \textit{C. Charitos} and \textit{I. Papadoperakis}, Q. J. Math. 62, No. 4, 871--889 (2011; Zbl 1233.57009) Full Text: DOI arXiv
Carando, Daniel; Galicer, Daniel Unconditionality in tensor products and ideals of polynomials, multilinear forms and operators. (English) Zbl 1248.46017 Q. J. Math. 62, No. 4, 845-869 (2011). Reviewer: Daniel Pellegrino (João Pessoa) MSC: 46B28 47L22 46G25 PDF BibTeX XML Cite \textit{D. Carando} and \textit{D. Galicer}, Q. J. Math. 62, No. 4, 845--869 (2011; Zbl 1248.46017) Full Text: DOI arXiv
Brémont, Julien Davenport series and almost-sure convergence. (English) Zbl 1254.40002 Q. J. Math. 62, No. 4, 825-843 (2011). Reviewer: Bogdan Szal (Zielona Gora) MSC: 40A30 40A05 42A16 PDF BibTeX XML Cite \textit{J. Brémont}, Q. J. Math. 62, No. 4, 825--843 (2011; Zbl 1254.40002) Full Text: DOI
Beck, Lisa Boundary regularity results for variational integrals. (English) Zbl 1243.49045 Q. J. Math. 62, No. 4, 791-824 (2011). MSC: 49N60 PDF BibTeX XML Cite \textit{L. Beck}, Q. J. Math. 62, No. 4, 791--824 (2011; Zbl 1243.49045) Full Text: DOI
Adamaszek, Michal; Kozlowski, Andrzej; Yamaguchi, Kohhei Spaces of algebraic and continuous maps between real algebraic varieties. (English) Zbl 1245.14060 Q. J. Math. 62, No. 4, 771-790 (2011). Reviewer: Gregory Arone (Charlottesville) MSC: 14P05 PDF BibTeX XML Cite \textit{M. Adamaszek} et al., Q. J. Math. 62, No. 4, 771--790 (2011; Zbl 1245.14060) Full Text: DOI arXiv